MathSciNet Relay Station
MathSciNet bibliographic data
MR2437098 33C10 (26D05 26D07 33C15 39B72)
Baricz, Árpád Functional inequalities involving Bessel and modified Bessel functions of the first kind. Expo. Math. 26 (2008), no. 3, 279–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement